# SDR ASAA0080582

- Difficulty date: September 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE MID TO AFT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  CLEANED CONTACTS ON BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
